# SDR 96ZZZX3329

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7257D
- Make and model: Piper PA-22-150
- Aircraft serial: 225084
- System (JASC): 5500 · Empennage Structure
- Part: Tube
- Condition: Cracked
- Location: Tail Post
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONVERTED FROM TRI-PACER TO PACER CONFIG BY STC 5A45RM, TIME AS PACER, APPROXIMATELY 1,220 HRS.  TAIL POST TUBE CRACKED AT .25 INCH HOLE THAT FORMERLY HELD TAIL SKID IN PLACE, NO PROVISION IN STC TO BEEF UP HOLE AREA OF TAIL POST.
